Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: H | M | S
Number of items: 4.

H

Hasan, Mohammad S (2002) Concessional foreign capital inflows and domestic savings across countries: Dependency hypothesis re-visited. Journal of Economic Studies, 29 (6). pp. 388-422. ISSN 0144-3585. (doi:10.1108/01443580210448844) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

M

McAdam, Peter, Rummel, OJ (2004) Corruption: a non-parametric analysis. Journal of Economic Studies, 31 (6). pp. 509-523. ISSN 0144-3585. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Masih, Abdul M.M., Masih, Rumi, Hasan, Mohammad S (1997) New evidence from an alternative methodological approach to the defence spending-economic growth causality issue in the case of mainland China. Journal of Economic Studies, 24 (3). pp. 123-140. ISSN 0144-3585. (doi:10.1108/01443589710167347) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Saridakis, G., Mendoza, M.A., Muñoz Torres, R.I., Glover, J. (2016) The relationship between self-employment and unemployment in the long-run: A panel cointegration approach allowing for breaks. Journal of Economic Studies, 43 (3). pp. 358-379. ISSN 0144-3585. (doi:10.1108/JES-11-2013-0169)
[img]
Preview

This list was generated on Wed Dec 11 23:47:10 2019 GMT.